# SDR CA000801023

- Difficulty date: May 31, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Rhnflu EA300L
- Aircraft time: 706 hours
- Engine: Lyc AEIO540L1B5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Elongated
- Location: Hole
- Part time: 743 hours
- Component: Cowling, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SAME PROBLEM AS WITH C-GAKN.  COWLING IS FALLING OFF DUE TO STRUCTURALLY INADEQUATE FIREWALL.
